MathSciNet Relay Station
MathSciNet bibliographic data
MR2869041 65D17 (41A05 53A04 65D05 70E15)
Farouki, Rida T.; Giannelli, Carlotta; Manni, Carla; Sestini, Alessandra Design of rational rotation-minimizing rigid body motions by Hermite interpolation. Math. Comp. 81 (2012), no. 278, 879–903.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement